[ Reply | CrohnsChat ]
Re: Anyone who has had kids, prob Vix or Claire...
Posted by claire on 13/6/2011, 10:58 am, in reply to "Anyone who has had kids, prob Vix or Claire..."
sorry i have only just seen this. how are things? there could be a few reasons for your symtpoms, it could just be hormonal. the only thing is if you are having a lot of diarreah from the crohns then it might make your pill less effective as it can be going straight through your system although i tend to know when this is happening because my period willstart early (as it does when you stop for the 7 days iyswim?) all you can realy do is wait a week or so then test again. hope ur ok x
Please Remember , this is a place of support and friendship. Please treat everyone with the respect they deserve. There are going to be differing of opinions between members and venting on bad days ........ If you disagree please , don't argue, or attack personally. Thank You
(Warning Notice Re Chat)
Never accept whispers from people you do not know.
Do not divulge your name, address or telephone number or ANY personal information
Never let a stranger know your age group
Be aware of the person you are in conversation with .
If you are alone with a stranger come out of the chat room and ask one of us to join you.
Chat Rooms can be fun, but also visited by undesirables even on health sites.
When on the Internet, Be Aware of your own Security at All Times.
If you are asked ANY personal questions or whispered by anyone you do not feel comfortable with, Please tell one of us ASAP.
Any Worries .. Please Tell
It Will Be
Hosted for FREE by Boardhost.
Create your own free message board!